Panadol Pain Relief Paracetamol Caffeine Extra Advance Tablets, 14 tablets


Price:
Sale price£3.59

Tax included Shipping calculated at checkout

Stock:
In stock

Description

Panadol Pain Relief Paracetamol Caffeine Extra Advance Tablets, 14 tablets

PRODUCT DETAILS

Panadol Extra Advance Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect of paracetamol.

Ingredients

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard PayPal Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed